# SDR GTIA2025072839021

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N720NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12048
- Aircraft time: 3,861 hours, 1,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT THE SMELL OF BURNT RUBBER IN ROWS 4 + 5 ON DESCENT-INFO: FOUND NO DAMAGE OR SMELL.IAW AMM 05-20-00.NO FURTHER MAINTENANCE REQUIRED.A/C OK FOR CONT SVC.
